Sezgin Altay Demirbağ

DOI Number
First page
Last page


In this paper, we investigate some geometrical properties of Riemannian manifolds equipped with a semi-symmetric non-metric connection. First, it is proved that an isotropic Riemannian manifold with a semi-symmetric non-metric connection is Einstein. Then, it is shown that an isotropic Riemannian manifold admitting a proper concircular vector field with the above mentioned connection is a warped product. Moreover, the physical properties of a spacetime with a semi-symmetric non-metric connection are also investigated.


semi-symmetric non-metric connection, sectional curvature, subprojective manifold, perfect fluid spacetime, energy momentum tensor, Einstein’s field equation


Semi-symmetric non-metric connection, sectional cur- vature, subprojective manifold

Full Text:



M.C.Chaki, On pseudo symmetric manifolds, Analele Stiint ale Univ."AlI Cuza"din, Iasi 38, (1987), 53-58.

H.A. Hayden, Subspaces of a space with torsion, Proc. London Math.Soc., 34, (1932), 27-50.

A. Freidmann and J.A. Schouten, Uber die Geometrie der halb-symmetrischen, Ubertragung, Math.Zeitschr., 21 (1), (1924), 211-223.

K. Yano, and M.Kon, Structures on manifolds, Series in Pure Math-ematics, 3. World Scientic Publishing Co., Singapure, 6, (1984).

K. Yano, On semi-symmetric metric connection, Rev.Roum.Math.Pures et Appl., 15 (1990), 1579-1581.

J.A. Schouten, Ricci-Calculus. An introduction to tensor analysis and its geometrical applications, Berlin- Gottingen- Heidelberg, Springer-Verlag, 1954.

A.A. Shaikh, C. Ozgur and S.K. Jana, On generalized pseudo Ricci symmetric manifolds admitting semi-symmetric metric connection, Proc. Estonian Aca. Sci., 59 (3), (2010), 207-215.

N.S. Agashe and M.R. Chafle, A semi-symmetric non-metric connection on a Riemannian manifold, Indian J.Pure Appl.Math., 23 (6), (1992), 399-409.

N.S. Agashe and M.R. Chafle, On submanifolds of a Riemannianmanifold with a semi-symmetric non-metric connection, Tensor(N.S), 55 (2), (1994), 120-130.

U.C. De and D.J. Kamilya, Hypersurfaces of a Riemannian manifold with semi-symmetric non-metric connection, J. Indian Inst. Sci., 75 (6), (1995), 707-710.

J. Sengupta, U.C. De, and T.Q. Binh, On a type of semi-symmetric non-metric connection on a Riemannian manifold, Indian J.Pure Appl.Math., 31 (12), (2000), 1659-1670.

S.C. Biswas and U.C. De, On a type of semi-symmetric non-metric connection on a Riemannian manifold, Ganita, 48, (1997), 91-94.

U.C.De, A. Yldz and B.E. Acet, 3-Dimensional Quasi Sasakian manifolds with semi symmetric non metric connection, Hacettepe Journal of Mathemtics and Statistic, 41(1), (2012), 127-137.

U.C.De and D. Kamilya, Hypersurfaces of Riemannian manifold with semi symmetric non metric connection, J. of Indian Inst. Sci., 75, (1995), 707-710.

A. Yucesan and E. Yasar,Lightlike submanifolds of a semi-Riemannian manifold with a semi-symmetric non-metric connection, Bull. Korean Math Soc., 47 (5), (2010), 1089-1103.

J.P. Jaiswal and R.H. Ojha, Some properties of K-contact Riemannian manifolds admitting a semi-symmetric non-metric connection, Filomat,24 (4), (2010), 9-16.

J.Sengupta and U.C.De, On a type of semi symmeric non metric, Bull. Calcutta Math. sos. , 92(5), (2000), 375-384.

U.C.De, A. Yldz, M. Turan and B.E. Acet, 3-dimensional quasi-Sasakian manifolds with semi-symmetric non-metric connection, Hacet. J. Math. Stat. , 41(1), (2012), 127-137.

D. Lovelock and H. Rund, Tensors, dierential forms and variational principles, New York: Dover Publ. Inc., (1989).

K. Yano and S. Bochner, Curvature and Betti Numbers, Princeton University Press, (1953)

T. Adati, On subprojective space III, Tohoku Math. J., 3, (1951), 343-358.

K. Yano, On the torse forming direction in Riemannian spaces, Proc. Imp. Acad. Tokyo, 20, (1994), 340-346.

A. Gebarowski , Nearly conformally symmetrc warped product manifolds, Bulletin of the Institute of Mathematics Academia Sinica, 4(20),1992, 359-371.

B.Y.Chen and K. Yano, Special conformally at spaces and canal hypersurface, Tohoku Math.J. , 3.25, 177-184, (1973).

H.Stephani, General Relativity- An intorduction to the theory of gravitational eld, Cambridge Univ. Press, (1982).

J.V. Narlikar, General relativity and gravitation, The macmillab co. of India, (1978).

A.H.Bohhari and A. Qadir, Colleneations of the ricci tensor, J. Math. Phys.,34(8), (1993), 3543-3552.

G.S. Hall, I.Roy, and E.G.L.R. Vaz, Ricci and matter col-

leneations in spacetime, General relativity. Gravitation , 28(3), (1996),299-310.

W.R. Davis and G.H. Katzin, Mechanical conservation laws and the physical properties of motions in at and curved spacetimes, Amer. J. Phys., 30, (1962),750-764.

D. Kalligas, P. Wesson and C.W. F., Flat FRW models with variable G and A,Gen. Relativ. Gravit.,24, 351, (1992).

H.Amirhashchi, H. Zainuddiri, and H.N.S. Deafouli, Geometrical Behaviuours of LRS Bianchi Type I, Cosmological Model EJTP,6, no.22, 79-84,(2009).

DOI: https://doi.org/10.22190/FUMI1704515D


  • There are currently no refbacks.

© University of Niš | Created on November, 2013
ISSN 0352-9665 (Print)
ISSN 2406-047X (Online)